Toggle Main Menu Toggle Search

ePrints

Hybrid finite-volume finite-difference scheme for the solution of Boussinesq equations

Lookup NU author(s): Dr Kutsi Erduran, Dr Vedrana Kutija

Downloads

Full text for this publication is not currently held within this repository. Alternative links are provided below where available.


Publication metadata

Author(s): Erduran KS, Ilic S, Kutija V

Publication type: Article

Journal: International Journal for Numerical Methods in Fluids

Year: 2005

Volume: 49

Issue: 11

Pages: 1213-1232

ISSN (print): 0271-2091

ISSN (electronic): 1097-0363

Publisher: John Wiley & Sons Ltd.

URL: http://dx.doi.org/10.1002/fld.1021

DOI: 10.1002/fld.1021


Altmetrics

Altmetrics provided by Altmetric


Actions

    Link to this publication


Share